# SDR 2007UALA00919

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294.5 TO 303.9 STRINGER S12L HAS A 4 INCH CRACK.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE & ACCOMPLISHED NDT FOR CRACKS.  CRACK FOUND IN BEARSTRAP AT 1EA FASTENER HOLE.  REMOVED DAMAGE FROM BEAR STRAP THROUGH STRINGER.  ACCMP'D STRINGER CHANNEL REPAIR.
